# SDR DL757081519

- Difficulty date: November 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 73,753 hours, 36,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 654H02441033
- Condition: Corroded
- Location: Bs 1510-1538
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT STATION 1510 - 1538 LBL 17 FIXED FLOOR PANEL CORRRDED.  REPAIRED ON NR 00033 PER 53-20-02.
